Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 79, NWS Cheyenne, WY

June 16, 2015Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 16, 2015, 4:30 PM MDT for Laramie County, Wyoming. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2015, 4:30 PM MDT (22:30 UTC)
Expired
Jun 16, 2015, 5:15 PM MDT
In force
45 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 20 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 2:02 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.5 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-308 J/kg
Mixed-layer LCL
1748 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

261 
WUUS55 KCYS 162230
SVRCYS
WYC021-162315-
/O.NEW.KCYS.SV.W.0079.150616T2230Z-150616T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT TUE JUN 16 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 515 PM MDT

* AT 430 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  RANCHETTES...OR 9 MILES NORTHEAST OF CHEYENNE...MOVING EAST AT 35
  MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BURNS...HILLSDALE AND RANCHETTES. 

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 372 AND
389.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4123 10481 4136 10477 4129 10424 4104 10434
TIME...MOT...LOC 2230Z 286DEG 32KT 4126 10468 

HAIL...1.00IN
WIND...60MPH

$$

COX
3 follow-up statements
796 
WWUS55 KCYS 162247
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
447 PM MDT TUE JUN 16 2015

WYC021-162315-
/O.CON.KCYS.SV.W.0079.000000T0000Z-150616T2315Z/
LARAMIE WY-
447 PM MDT TUE JUN 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHEASTERN LARAMIE COUNTY...

AT 446 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HILLSDALE...OR
11 MILES NORTHEAST OF CHEYENNE...MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BURNS AND HILLSDALE. 

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 372 AND
389.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4130 10459 4129 10424 4104 10434 4117 10467
TIME...MOT...LOC 2246Z 287DEG 23KT 4121 10460 

HAIL...1.00IN
WIND...60MPH

$$

COX
000 
WWUS55 KCYS 162300
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
500 PM MDT TUE JUN 16 2015

WYC021-162315-
/O.CON.KCYS.SV.W.0079.000000T0000Z-150616T2315Z/
LARAMIE WY-
500 PM MDT TUE JUN 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHEASTERN LARAMIE COUNTY...

AT 500 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HILLSDALE...OR
16 MILES EAST OF CHEYENNE...MOVING SOUTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BURNS AND HILLSDALE. 

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 376 AND
389.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4126 10448 4129 10424 4104 10434 4113 10457
TIME...MOT...LOC 2300Z 295DEG 26KT 4117 10448 

HAIL...1.00IN
WIND...60MPH

$$

COX
553 
WWUS55 KCYS 162312
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
512 PM MDT TUE JUN 16 2015

WYC021-162321-
/O.EXP.KCYS.SV.W.0079.000000T0000Z-150616T2315Z/
LARAMIE WY-
512 PM MDT TUE JUN 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LARAMIE COUNTY
WILL EXPIRE AT 515 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.  HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4126 10448 4129 10424 4104 10434 4113 10457
TIME...MOT...LOC 2307Z 286DEG 32KT 4117 10448 

$$

COX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:33 PM MDT, 57 minutes earlier.

Area forecast discussion, Jun 16, 3:33 PM MDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
333 PM MDT TUE JUN 16 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 1245 PM MDT TUE JUN 16 2015

WIDESPREAD LOW STRATUS HAS GIVEN WAY TO PARTLY TO MOSTLY SUNNY SKIES
ACROSS MUCH OF THE AREA THIS AFTERNOON. SURFACE CONDITIONS HAVE BEEN
RESPONDING QUICKLY WITH TEMPERATURES ALREADY RISING INTO THE MID TO
UPPER 70S ALONG/EAST OF THE LARAMIE RANGE. THE LOWER-LEVEL AIR MASS
IS QUITE MOIST WITH DEW POINTS IN THE 55-65 F RANGE FOR MUCH OF THE
AREA EAST OF THE LARAMIE RANGE. SPC MESOANALYSIS SHOWS MUCAPE VALUES
ALREADY IN EXCESS OF 2000 J/KG...ALONG WITH 40-50 KT EFFECTIVE BULK
SHEAR BENEATH FAIRLY STRONG H5 FLOW. MINIMAL CAPPING IN PLACE TODAY
SO EXPECT STORMS TO DEVELOP BETWEEN 19-21Z...MAINLY ALONG LINGERING
OUTFLOW BOUNDARIES AND LLVL CONVERGENCE ALONG A COLD FRONT PUSHING
FROM NORTH TO SOUTH ACROSS THE AREA. THAT SAID...BEST COVERAGE OF
CONVECTION SHOULD BE ALONG A DGW-TOR-SNY LINE. A BIT QUESTIONABLE
HERE IN CHEYENNE WITH LINGERING SOUTHWESTERLY FLOW AT THE SFC. THE
ENVIRONMENT IS RIPE FOR SUPERCELLS CAPABLE OF LARGE HAIL...SOME OF
WHICH MAY BE VERY LARGE WITH NAM BUFKIT SOUNDINGS SHOWING CAPES NEAR
3000 J/KG OVER THE PANHANDLE IN A STRONGLY SHEARED ENVIRONMENT. MAY
SEE A FEW TORNADOES TODAY WITH GOOD LLVL VEERING GIVING WAY TO 0-1
KM SHEAR AROUND 15-25 KTS. EHI VALUES ARE HOVERING AROUND 1 IN THE
LOWEST KILOMETER...BUT WILL HAVE TO WATCH FOR THIS TO BE LOCALLY
ENHANCED NEAR ANY PRE-EXISTING BOUNDARIES.

CONVECTION WILL END FROM WEST TO EAST OVERNIGHT. EXCELLENT BOUNDARY
LAYER MOISTURE AND WEAK LLVL UPSLOPE MAY CONTRIBUTE TO SOME PATCHY
FOG ONCE PCPN COMES TO AN END. NAM SOUNDINGS ARE MORE BULLISH THAN
THE GFS WITH LLVL SATURATION...SO AM NOT ENTIRELY CONFIDENT THAT WE
WILL SEE WIDESPREAD LOW VSBYS. HEADING INTO TOMORROW AFTERNOON...A
SIMILAR MESOSCALE ENVIRONMENT WILL EXIST WITH GOOD INSTABILITY AND
SHEAR PROFILES FAVORABLE FOR SUPERCELLS. ANOTHER SLGT RISK FROM SPC
FOR AREAS ALONG/EAST OF THE LARAMIE RANGE. TOMORROW LOOKS TO BE A
LITTLE LESS WIDESPREAD THAN TODAY WITH THE MAIN FORCING MECHANISM
BEING LLVL CONVERGENCE ALONG THE LARAMIE RANGE.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 333 PM MDT TUE JUN 16 2015

ANOTHER ACTIVE DAY ON THURSDAY AS LLVL CONVERGENCE ALONG A SFC
PRESSURE TROF FORMING AHEAD OF APPROACHING SHORTWAVE ENERGY. THIS
COMBINED WITH 1000-1500 J/KG OF PROGD SBCAPES WILL PROVIDE ANTHER
ROUND OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS FOR AREAS EAST
OF THE LARAMIE RANGE. LEE-SIDE SFC PRESSURE TROUGH SLIDES EAST
INTO THE WRN NEBRASKA PANHANDLE FOR FRIDAY. WARM MID-LEVEL TEMPS
WILL INHIBIT CONVECTION AS WELL AS TRANSLATE TO AFTERNOON HIGH
TEMPERATURES THAT WILL APPROACH 90 DEGREES MOST PLACES. ANOTHER WK
COLD FRONT WILL DRIFT SOUTH DURING THE DAY ON SATURDAY WHICH
SHOULD AGAIN PRODUCE ISOLATED/SCATTERED AFTERNOON AND EARLY
EVENING CONVECTION. HEIGHTS RISE FURTHER SUN-TUE WHICH WILL
SEVERELY HAMPER CONVECTION CHANCES. SO EXPECT A TREND TOWARDS
HOTTER AND DRIER CONDITIONS SUN-TUE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1230 PM MDT TUE JUN 16 2015

MAIN CONCERN FOR THIS TAF CYCLE WILL BE ANTICIPATED AFTERNOON AND
EARLY EVENING THUNDERSTORMS THAT ARE EXPECTED TO IMPACT MOST OF
THE TERMINALS ACROSS SOUTHEAST WYOMING AND THE WESTERN NEBRASKA
PANHANDLE. THUNDERSTORMS HAVE YET TO DEVELOP ACROSS THE AREA...BUT
EXPECT THEM TO DO SO BY AROUND 20Z. HAVE MAINTAINED INHERITED
THUNDERSTORM TEMPO GROUPS AT MOST SITES WITH THE EXCEPTION OF KRWL
AS CONFIDENCE IS HIGH ENOUGH IN THE COVERAGE TO WARRANT IT. SOME
OF THIS ACTIVITY HAS THE POTENTIAL TO PRODUCE HAIL AND DAMAGING
WINDS. THUNDERSTORMS WILL DISSIPATE BY AROUND SUNSET...WITH
IFR/MVFR CIGS/VSBYS IN FOG/STRATUS AGAIN WEDNESDAY MORNING FOR
ALL SE WYOMING/W NEBRASKA TERMINALS WITH THE EXCEPTION OF KRWL.

&&

.FIRE WEATHER...
ISSUED AT 1245 PM MDT TUE JUN 16 2015

MINIMAL FIRE WEATHER CONCERNS DUE TO RECENT WIDESPREAD RAINFALL AND
GREENUP. HOWEVER...HUMIDITIES WILL CONTINUE TO FALL OVER THE NEXT
FEW DAYS AS A MUCH WARMER AND DRIER WEATHER PATTERN RETURNS TO THE
AREA. AFTERNOON RH VALUES WILL FALL TO BETWEEN 10 AND 15 PERCENT
WEST OF THE LARAMIE RANGE ON THURSDAY AND FRIDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM...CLH
LONG TERM...CAH
AVIATION...CAH
FIRE WEATHER...CLH
Hazardous weather outlook, Jun 16, 12:02 PM MDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1202 PM MDT TUE JUN 16 2015

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
171815-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1202 PM MDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER PARTS OF SOUTH CENTRAL
AND SOUTHEAST WYOMING EARLY THIS AFTERNOON...AND MOVE EAST INTO
THE WESTERN NEBRASKA PANHANDLE THIS EVENING. A FEW THUNDERSTORMS
WILL BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
THREATS. A FEW TORNADOES ARE ALSO POSSIBLE...ESPECIALLY IN THE
WESTERN NEBRASKA PANHANDLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL EXIST THROUGH
SATURDAY. A FEW MAY BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ALONG AND EAST OF THE LARAMIE
RANGE THIS AFTERNOON AND EVENING.

WYZ103>106-109>117-171815-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
1202 PM MDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE EAST ACROSS SOUTH
CENTRAL WYOMING THIS AFTERNOON. A FEW STORMS COULD BE STRONG TO
SEVERE...WITH HAIL AND GUSTY WINDS THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

HAMMER

In the hours before

Local storm report, Jun 16, 3:42 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
342 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             17 W DOUGLAS            42.76N 105.73W
06/16/2015  E1.75 INCH       CONVERSE           WY   LAW ENFORCEMENT

            HAIL OCCURRED NEAR NATURAL BRIDGE.

&&

RCOX
Local storm report, Jun 16, 3:58 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
358 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             13 SE GUERNSEY          42.13N 104.56W
06/16/2015  E1.00 INCH       GOSHEN             WY   STORM CHASER

&&

RCOX
Local storm report, Jun 16, 4:19 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
419 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             GLENDO                  42.50N 105.03W
06/16/2015  E1.75 INCH       PLATTE             WY   TRAINED SPOTTER

&&

KC
Local storm report, Jun 16, 4:20 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
420 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             10 N CHEYENNE           41.29N 104.79W
06/16/2015  E0.75 INCH       LARAMIE            WY   NWS EMPLOYEE

&&

MJAMSKI
Local storm report, Jun 16, 4:25 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
425 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             3 N VETERAN             42.00N 104.35W
06/16/2015  E1.25 INCH       GOSHEN             WY   BROADCAST MEDIA

&&

MJAMSKI
Special weather statement, Jun 16, 4:25 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
425 PM MDT TUE JUN 16 2015

WYZ118-119-162315-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-
425 PM MDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL
515 PM MDT...

AT 424 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NORTH CHEYENNE...OR 9 MILES NORTH OF CHEYENNE...MOVING EAST AT 35
MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHEYENNE...BURNS...RANCHETTES...HILLSDALE AND NORTH CHEYENNE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 IN WYOMING NEAR MILE MARKER 15.
 INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 370 AND 389.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4120 10484 4136 10477 4129 10424 4104 10434
TIME...MOT...LOC 2224Z 287DEG 32KT 4128 10475

COX

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 6:29 PM MDTSpecial Weather StatementCYS46 min
Jun 15, 6:33 PM MDTSpecial Weather StatementCYSConverse42 min
Jun 15, 7:23 PM MDTSpecial Weather StatementCYSConverse52 min
Jun 15, 8:42 PM MDTSpecial Weather StatementCYSLaramie48 min
Jun 16, 1:28 PM MDTSpecial Weather StatementCYSPlatte47 min
Jun 16, 2:30 PM MDTSpecial Weather StatementCYSGoshen30 min
Jun 16, 2:35 PM MDTSpecial Weather StatementCYSPlatte25 min
Jun 16, 2:43 PM MDTSpecial Weather StatementCYSConverse47 min
Jun 16, 3:00 PM MDTSevere Thunderstorm WarningCYSConverse45 min
Jun 16, 3:11 PM MDTTornado Warning Tornado observedCYSConverse34 min
Jun 16, 3:18 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte42 min
Jun 16, 3:41 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara, Platte49 min
Jun 16, 3:59 PM MDTSevere Thunderstorm WarningCYSGoshen46 min
Jun 16, 4:25 PM MDTSpecial Weather StatementCYSLaramie50 min
Jun 16, 4:27 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte48 min
Jun 16, 4:43 PM MDTSevere Thunderstorm WarningCYSConverse47 min
Jun 16, 4:47 PM MDTSevere Thunderstorm WarningCYSPlatte43 min
Jun 16, 4:52 PM MDTSevere Thunderstorm WarningCYSGoshen38 min
Jun 16, 5:12 PM MDTSevere Thunderstorm WarningCYSGoshen35 min
Jun 16, 5:15 PM MDTSpecial Weather StatementCYSLaramie45 min
Jun 16, 5:31 PM MDTSevere Thunderstorm WarningCYSPlatte44 min
Jun 16, 5:39 PM MDTSevere Thunderstorm WarningCYSGoshen51 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.